Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 5, NWS San Angelo, TX
NWS San Angelo, TX issued this flash flood warning at Apr 17, 2016, 4:32 AM CDT for Brown County, Coleman County, Texas. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2016, 4:32 AM CDT (09:32 UTC)
- Expired
- Apr 17, 2016, 8:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brown County, TX, Coleman County, TX
The radar
The Dyess AFB radar (KDYX), 99 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 6:00 AM CDT | FLASH FLOOD | Brownwood, TX | LOW WATER CROSSINGS AT THE VINE STREET UNDERPASS... BRADY AND ROGGIN INTERSECTION AND THE LOW WATER CROSSING AT 4TH AND MAGNOLIA WERE BARRICADED BECAUSE OF HIGH WATER IN BROWNWOOD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 88 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 315 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1221 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.9
The text
As transmitted.
631
WGUS54 KSJT 170932
FFWSJT
TXC049-083-171330-
/O.NEW.KSJT.FF.W.0005.160417T0932Z-160417T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
432 AM CDT SUN APR 17 2016
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BROWN COUNTY IN WEST CENTRAL TEXAS...
EASTERN COLEMAN COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 830 AM CDT
* AT 431 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BROWNWOOD...EARLY...SANTA ANNA...BANGS...BLANKET...TRICKHAM...LAKE
BROWNWOOD...BROOKESMITH...BURKETT...ZEPHYR...ROCKWOOD...CROSS CUT...MAY...
LAKE BROWNWOOD NEAR THRIFTY...LAKE BROWNWOOD NEAR BYRDS STORE.
THIS INCLUDES THE FOLLOWING LOW WATER CROSSINGS ...
PARKWAY AT VINE...
MAIN STREET AT ADAM BRANCH...
WEST MAIN AT 8TH...
BRADY FROM 1ST TO AUSTIN...
GOOD SHEPHARD AT 11TH...
AUSTIN STREET AT AVENUE G...
WASHINGTON AT VINE...
AUSTIN STREET AT AVENUE J...
TEXAS AT CENTER AND
CORDELL AT ANDERSON.
DO NOT DRIVE THROUGH THESE LOW WATER CROSSINGS OR ANY OTHER
LOW WATER CROSSING WITH WATER FLOWING ACROSS THE ROADWAY.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3169 9869 3169 9875 3163 9878 3151 9894
3148 9899 3148 9925 3147 9946 3208 9932
3207 9893 3171 9868
$$
082 follow-up statements
870
WGUS74 KSJT 171030
FFSSJT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
530 AM CDT SUN APR 17 2016
TXC049-083-171330-
/O.CON.KSJT.FF.W.0005.000000T0000Z-160417T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN TX-COLEMAN TX-
530 AM CDT SUN APR 17 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR
BROWN AND EASTERN COLEMAN COUNTIES...
AT 529 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS MUCH OF SOUTHERN AND WESTERN BROWN COUNTY. UP TO
TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS LIKELY IN
LOW LYING AREAS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BROWNWOOD...EARLY...SANTA ANNA...BANGS...BLANKET...TRICKHAM...LAKE
BROWNWOOD.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE ACROSS
MUCH OF BROWN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.
&&
LAT...LON 3169 9869 3169 9875 3163 9878 3151 9894
3148 9899 3148 9925 3147 9946 3208 9932
3207 9893 3171 9868
$$
08425
WGUS74 KSJT 171125
FFSSJT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
625 AM CDT SUN APR 17 2016
TXC049-083-171330-
/O.CON.KSJT.FF.W.0005.000000T0000Z-160417T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN TX-COLEMAN TX-
625 AM CDT SUN APR 17 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR
BROWN AND EASTERN COLEMAN COUNTIES...
AT 622 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN CENTRAL AND EASTERN BROWN COUNTY. UP TO TWO INCHES OF
RAIN HAS ALREADY FALLEN. FLASH FLOODING ALONG STREAMS...CREEKS AND
LOW WATER CROSSINGS IS LIKELY. THE HEAVIEST RAIN OVERNIGHT FELL
ACROSS NORTHERN AND WESTERN BROWN COUNTY NEAR LAKE BROWNWOOD.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BROWNWOOD...EARLY...SANTA ANNA...BANGS...BLANKET...TRICKHAM...LAKE
BROWNWOOD...BROOKESMITH...BURKETT...ZEPHYR.
ADDITIONAL RAINFALL AMOUNTS OF 1 INCH IS POSSIBLE ACROSS THE CITY
OFBROWNWOOD AND EASTERN BROWN COUNTY. THIS RAIN WILL LEAD TO
ADDITIONAL STREET FLOODING IN AND AROUND BROWNWOOD.
.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO CROSS FLOODED
ROADS. FIND AN ALTERNATE ROUTE.
&&
LAT...LON 3169 9869 3169 9875 3163 9878 3151 9894
3148 9899 3148 9925 3147 9946 3208 9932
3207 9893 3171 9868
$$
08What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 17, 3:51 AM CDT, 41 minutes earlier.
Area forecast discussion, Apr 17, 3:51 AM CDT, 41 minutes before
Area Forecast Discussion National Weather Service SAN ANGELO TX 351 AM CDT SUN APR 17 2016 .SHORT TERM... (Today and Tonight) No major changes here. With weather on-going, only made very minor adjustments to these two periods. With gulf moisture continuing to move into the line of thunderstorms, which presently extends from near Sonora to near Coleman, Flash Flooding is still likely for those counties along and east of that line. Elsewhere, shower or thunderstorm redevelopment could produce flash flooding today. Thus, we'll continue our Flash Flood Watch for all counties through 7 PM, CDT, this evening. .LONG TERM... (Monday through Saturday) Rain chances remain in most periods of the long term. The cold front will continue to produce winds on Monday from the north. Finally on Wednesday, the southerly low-level flow returns with surface winds mainly from the south. Models indicate the large upper low will more or less meander over Colorado until Tuesday. Then, the center of the upper low will slowly begin to move across the Rockies and into the Central Plains. This evolving pattern change will continue to create conditions favorable for continued rain chances for our counties. Thus, continuing at least slight chance to chance PoPs through Friday looks reasonable. && .PRELIMINARY POINT TEMPS/POPS... Abilene 72 54 72 57 / 80 50 30 40 San Angelo 73 57 73 57 / 70 40 40 40 Junction 74 60 73 60 / 80 70 60 50 && .SJT Watches/Warnings/Advisories... Flash Flood Watch through this evening for Brown-Callahan-Coke- Coleman-Concho-Crockett-Fisher-Haskell-Irion-Jones-Kimble-Mason- McCulloch-Menard-Nolan-Runnels-San Saba-Schleicher-Shackelford- Sterling-Sutton-Taylor-Throckmorton-Tom Green. && 99/99
Hazardous weather outlook, Apr 17, 4:31 AM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 431 AM CDT SUN APR 17 2016 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-180945- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 431 AM CDT SUN APR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL LIKELY PRODUCE HIGH RAINFALL AMOUNTS TODAY. THE MAIN HAZARDS ARE FLASH FLOODING AND DEADLY LIGHTNING. IN ADDITION...SOME THUNDEWRSTORMS TODAY AND TONIGHT MAY PRODUCE LARGE HAIL...DAMAING WINDS...AND PERHAPS A TORNADO...ACROSS LOCATIONS ALONG AND EAST OF A LINE FROM SONORA...TO SAN ANGELO...TO ABILENE...TO HASKELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS MAY PRODUCE LARGE HAIL...DAMAING WINDS...AND PERHAPS A TORNADO...MONDAY THROUGH WEDNESDAY...ACROSS LOCATIONS ALONG AND EAST OF A LINE FROM OZONA...TO MERTZON...TO ROBERT LEE...TO SWEETWATER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Apr 16, 10:38 PM CDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1038 PM CDT SAT APR 16 2016
TXZ071-076-170430-
CROCKETT TX-IRION TX-
1038 PM CDT SAT APR 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL IRION COUNTY UNTIL 1130
PM CDT...
AT 1038 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 13 MILES WEST OF ARDEN TO NEAR BARNHART TO 12
MILES SOUTHEAST OF BIG LAKE...AND MOVING EAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
MERTZON AROUND 1115 PM CDT.
SHERWOOD AROUND 1120 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WEST CENTRAL
TEXAS.
LAT...LON 3102 10143 3108 10133 3108 10127 3111 10127
3115 10121 3144 10101 3144 10069 3142 10069
3120 10081 3108 10095 3108 10096 3105 10098
TIME...MOT...LOC 0338Z 256DEG 26KT 3141 10099 3117 10114 3108 10129Special weather statement, Apr 16, 11:17 PM CDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1117 PM CDT SAT APR 16 2016 TXZ049-054-065-066-113-114-127-128-139-170515- COLEMAN TX-JONES TX-COKE TX-RUNNELS TX-FISHER TX-CALLAHAN TX- NOLAN TX-TAYLOR TX-SHACKELFORD TX- 1117 PM CDT SAT APR 16 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COKE...NORTHWESTERN COLEMAN...SOUTHEASTERN FISHER...WESTERN CALLAHAN...TAYLOR...NORTHERN RUNNELS...NOLAN...WESTERN SHACKELFORD AND JONES COUNTIES UNTIL 1215 AM CDT... AT 1116 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NOLAN...OR 17 MILES NORTHEAST OF BLACKWELL...MOVING NORTHEAST AT 40 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... MERKEL AND VIEW AROUND 1130 PM CDT. DYESS AFB AROUND 1135 PM CDT. TYE AROUND 1140 PM CDT. HAMBY AROUND 1150 PM CDT. ABILENE AROUND 1155 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE DRASCO...THE INTERSECTION OF US-180 AND RANCH ROAD 126...US-277 NEAR THE RUNNELS- NOLAN-TAYLOR COUNTY INTERSECTION...THE INTERSECTION OF US- 283 AND HIGHWAY 36...PUMPHREY...STITH...FUNSTON...LAKE FORT PHANTOM HILL... KIRBY LAKE AND CAMP BUTMAN. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WEST CENTRAL TEXAS. LAT...LON 3196 9938 3198 10052 3269 10044 3290 9941 TIME...MOT...LOC 0416Z 240DEG 49KT 3230 10014
Special weather statement, Apr 16, 11:47 PM CDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1147 PM CDT SAT APR 16 2016
TXZ054-065-066-072-127-170530-
COKE TX-RUNNELS TX-TOM GREEN TX-NOLAN TX-TAYLOR TX-
1147 PM CDT SAT APR 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COKE...NORTH CENTRAL TOM
GREEN...NORTHWESTERN RUNNELS AND SOUTHEASTERN NOLAN COUNTIES UNTIL
1230 AM CDT...
AT 1147 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR SANCO TO 6 MILES WEST OF TENNYSON TO NEAR
GRAPE CREEK...AND MOVING NORTHEAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
SANCO AROUND 1150 PM CDT.
BLACKWELL...BRONTE AND ORIENT AROUND 1210 AM CDT.
MAVERICK AROUND 1215 AM CDT.
TENNYSON AROUND 1220 AM CDT.
NORTON...HYLTON AND WINGATE AROUND 1225 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE OAK CREEK RESERVOIR...
THE INTERSECTION OF US-277 AND HIGHWAY 70...US-277 NEAR THE RUNNELS-
NOLAN-
TAYLOR COUNTY INTERSECTION...THE INTERSECTION OF HIGHWAY 208 AND RANCH
ROAD 2662...US-277 NEAR THE TOM GREEN-COKE COUNTY LINE AND WILMETH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FOR
WEST CENTRAL TEXAS.
LAT...LON 3226 10015 3191 10006 3171 10008 3156 10053
3171 10047 3201 10053
TIME...MOT...LOC 0447Z 238DEG 25KT 3198 10045 3175 10040 3158 10049Special weather statement, Apr 17, 12:01 AM CDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1201 AM CDT SUN APR 17 2016
TXZ065-066-072-170530-
COKE TX-RUNNELS TX-TOM GREEN TX-
1201 AM CDT SUN APR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TOM GREEN AND
SOUTHWESTERN RUNNELS COUNTIES UNTIL 1230 AM CDT...
AT 1201 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR GRAPE CREEK TO NEAR SAN ANGELO TO NEAR
KNICKERBOCKER...AND MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
SAN ANGELO AROUND 1205 AM CDT.
ORIENT AND WALL AROUND 1220 AM CDT.
VERIBEST AROUND 1225 AM CDT.
MILES...MERETA AND VANCOURT AROUND 1230 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE HARRIET AND US-
277 NEAR THE TOM GREEN-COKE COUNTY LINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FOR
WEST CENTRAL TEXAS.
LAT...LON 3117 10066 3138 10057 3166 10056 3174 10015
3142 10014 3119 10017
TIME...MOT...LOC 0501Z 257DEG 30KT 3161 10049 3140 10050 3126 10055Special weather statement, Apr 17, 12:46 AM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1246 AM CDT SUN APR 17 2016
TXZ098-099-114-128-170645-
CALLAHAN TX-THROCKMORTON TX-SHACKELFORD TX-HASKELL TX-
1246 AM CDT SUN APR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HASKELL...THROCKMORTON...
NORTHEASTERN CALLAHAN AND SHACKELFORD COUNTIES UNTIL 145 AM CDT...
AT 1246 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
ALBANY...MOVING NORTHEAST AT 40 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
FORT GRIFFIN AROUND 1255 AM CDT.
WOODSON AROUND 110 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF
US-283 AND RANCH ROAD 209...US-180 NEAR THE SHACKELFORD-
STEPHENS COUNTY LINE...MCCARTY LAKE...US-183 NEAR THE THROCKMORTON-
STEPHENS COUNTY LINE...US-283 NEAR THE CALLAHAN-
SHACKELFORD COUNTY LINE...THE INTERSECTION OF US-183 AND US-
283 AND THE INTERSECTION OF US-380 AND HIGHWAY 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FOR
WEST CENTRAL TEXAS.
LAT...LON 3296 9895 3295 9910 3252 9909 3250 9912
3244 9942 3338 9956 3340 9945 3340 9896
TIME...MOT...LOC 0546Z 239DEG 49KT 3283 9934The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 7:13 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 32 min |
| Apr 16, 7:14 PM CDT | Special Weather Statement | SJT | Jones | 46 min |
| Apr 16, 8:18 PM CDT | Tornado Warning | SJT | Fisher, Nolan | 42 min |
| Apr 16, 8:35 PM CDT | Severe Thunderstorm Warning | SJT | Irion | 27 min |
| Apr 16, 8:45 PM CDT | Special Weather Statement | SJT | Coke, Sterling | 45 min |
| Apr 16, 8:57 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 33 min |
| Apr 16, 8:59 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 46 min |
| Apr 16, 9:06 PM CDT | Areal Flood Advisory | SJT | Fisher, Nolan | 3 hr |
| Apr 16, 9:33 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Sterling, Tom Green | 27 min |
| Apr 16, 9:38 PM CDT | Flash Flood Warning | SJT | Fisher, Nolan | 3 hr |
| Apr 16, 9:46 PM CDT | Special Weather Statement | SJT | Fisher | 59 min |
| Apr 16, 9:49 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Sterling, Tom Green | 26 min |
| Apr 16, 10:14 PM CDT | Special Weather Statement | SJT | Coke | 46 min |
| Apr 16, 10:19 PM CDT | Special Weather Statement | SJT | Nolan | 56 min |
| Apr 16, 10:26 PM CDT | Flash Flood Warning | SJT | Crockett, Irion, Sterling, Tom Green | 3 hr |
| Apr 16, 10:38 PM CDT | Special Weather Statement | SJT | Irion | 52 min |
| Apr 16, 11:17 PM CDT | Special Weather Statement | SJT | Jones, Nolan, Taylor | 58 min |
| Apr 16, 11:21 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 39 min |
| Apr 16, 11:41 PM CDT | Flash Flood Warning | SJT | Irion, Tom Green | 3 hr |
| Apr 16, 11:47 PM CDT | Special Weather Statement | SJT | Runnels | 43 min |
| Apr 16, 11:51 PM CDT | Areal Flood Advisory | SJT | Callahan, Jones, Shackelford, Taylor | 3 hr |
| Apr 17, 12:00 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 45 min |
| Apr 17, 12:01 AM CDT | Special Weather Statement | SJT | Tom Green | 29 min |
| Apr 17, 12:36 AM CDT | Areal Flood Advisory | SJT | Coke, Coleman, Nolan, Runnels, Taylor, Tom Green | 3 hr |
| Apr 17, 12:46 AM CDT | Special Weather Statement | SJT | Shackelford, Throckmorton | 59 min |
| Apr 17, 12:58 AM CDT | Areal Flood Advisory | SJT | Callahan, Haskell, Shackelford, Throckmorton | 3 hr |
| Apr 17, 1:18 AM CDT | Areal Flood Advisory | SJT | Crockett, Irion, Schleicher, Sutton, Tom Green | 3 hr |
| Apr 17, 2:16 AM CDT | River Flood Warning | SJT | Shackelford, Throckmorton | 3 days |
| Apr 17, 2:33 AM CDT | Flash Flood Warning | SJT | Coleman, Concho, Runnels | 3 hr |
| Apr 17, 3:46 AM CDT | Areal Flood Advisory | SJT | Brown, Callahan, Coleman | 3 hr |
| Apr 17, 4:39 AM CDT | Special Weather Statement | SJT | McCulloch | 66 min |
| Apr 17, 4:44 AM CDT | Special Weather Statement | SJT | Kimble | 61 min |
| Apr 17, 5:19 AM CDT | Special Weather Statement | SJT | McCulloch, San Saba | 41 min |
| Apr 17, 5:22 AM CDT | Special Weather Statement | SJT | Kimble | 38 min |
| Apr 17, 5:36 AM CDT | Special Weather Statement | SJT | San Saba | 39 min |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.